POLARAMINE PAED SYRUP 60ML

Manufacturer : FUL-FULFORD INDIA LIMITED
Composition : DEXCHLORPHENIRAMINE-0.5MG/5ML
Dose Form : SYRUP
Description : POLARAMINE PAED SYP - 60ML
Route Of Administration : ORAL
Pack : 1
In stock
SKU
POL0002
₹20.39
Manufacturer : FUL-FULFORD INDIA LIMITED
Composition : DEXCHLORPHENIRAMINE-0.5MG/5ML
Dose Form : SYRUP
Description : POLARAMINE PAED SYP - 60ML
Route Of Administration : ORAL
Pack : 1

Drug Ingredient Information

DEXCHLORPHENIRAMINE-0.5MG/5ML

DEXCHLORPHENIRAMINE

Information for patients
Drug Information Dexchlorpheniramine is an antihistamine. It blocks the effects of the naturally occurring chemical histamine in your body. Dexchlorpheniramine is used to treat sneezing; runny nose; itching, watery eyes; hives; rashes; itching; and other symptoms of allergies and the common cold. Dexchlorpheniramine may also be used for purposes other than those listed in this medication guide.
Drug Alert
Alert
Before Consuming the Medicine
Avoid Drug Use caution when driving, operating machinery, or performing other hazardous activities. Dexchlorpheniramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities. Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while you are taking dexchlorpheniramine. Do not crush, chew, or break any timed-release forms of dexchlorpheniramine. Swallow them whole. They are specially formulated to release slowly into your body.
Drug Special Care Do not take dexchlorpheniramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects. Before taking this medication, tell your doctor if you have glaucoma or increased pressure in the eye; a stomach ulcer; an enlarged prostate, bladder problems, or difficulty urinating; an overactive thyroid (hyperthyroidism); hypertension or any type of heart problems; or asthma. You may not be able to take dexchlorpheniramine, or you may require a lower dose or special monitoring during treatment if you have any of the conditions listed above. Dexchlorpheniramine is in the FDA pregnancy category B. This means that it is not likely to harm an unborn baby. Do not take dexchlorpheniramine without first talking to your doctor if you are pregnant. Infants are especially sensitive to the effects of antihistamines, and serious side effects could occur in a nursing baby. Dexchlorpheniramine is not recommended if you are breast-feeding a baby. Do not take dexchlorpheniramine without first talking to your doctor if you are nursing a baby. If you are over 60 years of age, you may be more likely to experience side effects from dexchlorpheniramine. You may require a lower dose of this medication.
Drug Drug Interactions Do not take dexchlorpheniramine if you have taken a monoamine oxidase inhibitor (MAOI) such as isocarboxazid (Marplan), phenelzine (Nardil), or tranylcypromine (Parnate) in the last 14 days. A very dangerous drug interaction could occur, leading to serious side effects. Talk to your pharmacist before taking other over-the-counter cough, cold, allergy, or insomnia medications. These products may contain medicines similar to dexchlorpheniramine, which could lead to an antihistamine overdose. Before taking this medication, tell your doctor if you are taking any of the following medicines: anxiety or sleep medicines such as alprazolam (Xanax), diazepam (Valium), chlordiazepoxide (Librium), temazepam (Restoril), or triazolam (Halcion); medications for depression such as amitriptyline (Elavil), doxepin (Sinequan), nortriptyline (Pamelor), fluoxetine (Prozac), sertraline (Zoloft), or paroxetine (Paxil); or any other medications that make you feel drowsy, sleepy, or relaxed. Drugs other than those listed here may also interact with dexchlorpheniramine. Talk to your doctor and pharmacist before taking any prescription or over-the-counter medicines.
Drug Pregnancy Interaction Dexchlorpheniramine is in the FDA pregnancy category B. This means that it is not likely to harm an unborn baby. Do not take dexchlorpheniramine without first talking to your doctor if you are pregnant.
Drug Breast feeding Interaction Infants are especially sensitive to the effects of antihistamines, and serious side effects could occur in a nursing baby. Dexchlorpheniramine is not recommended if you are breast-feeding a baby. Do not take dexchlorpheniramine without first talking to your doctor if you are nursing a baby. If you are over 60 years of age, you may be more likely to experience side effects from dexchlorpheniramine. You may require a lower dose of this medication.
Drug Machinery Interaction Use caution when driving, operating machinery, or performing other hazardous activities. Dexchlorpheniramine may cause dizziness or drowsiness. If you experience dizziness or drowsiness, avoid these activities.
Drug More Information Use alcohol cautiously. Alcohol may increase drowsiness and dizziness while you are taking dexchlorpheniramine.
How to take the Medicine
Consumption Info
Drug quanitty Usual Adult Dose for Allergic Reaction: Initial dose: 2 mg (1 teaspoonful) orally every 4 to 6 hours, or 4 to 6 mg of the timed-release preparation at bedtime or every 8 to 10 hours Usual Adult Dose for Allergic Rhinitis: Initial dose: 2 mg (1 teaspoonful) orally every 4 to 6 hours, or 4 to 6 mg of the timed-release preparation at bedtime or every 8 to 10 hours Usual Pediatric Dose for Allergic Reaction: 2 years to 5 years: 0.5 mg (1/4 teaspoonful) every 4 to 6 hours for children 2 to 5 years old (do not use timed release) 6 years to 11 years: 1 mg (1/2 teaspoonful) every 4 to 6 hours, or 4 mg of the timed-release preparation at bedtime Usual Pediatric Dose for Allergic Rhinitis: 2 years to 5 years: 0.5 mg (1/4 teaspoonful) every 4 to 6 hours for children 2 to 5 years old (do not use timed release) 6 years to 11 years: 1 mg (1/2 teaspoonful) every 4 to 6 hours, or 4 mg of the timed-release preparation at bedtime
Drug Dose Take dexchlorpheniramine exactly as directed by your doctor. If you do not understand these directions, ask your pharmacist, nurse, or doctor to explain them to you. Take each dose with a full glass of water. Dexchlorpheniramine can be taken with or without food. Do not crush, chew, or break any timed-release forms of dexchlorpheniramine. Swallow them whole. They are specially formulated to release slowly into your body. To ensure that you get a correct dose, measure the syrup form of dexchlorpheniramine with a special dose-measuring spoon or cup, not with a regular tablespoon. If you do not have a dose-measuring device, ask your pharmacist where you can get one. Never take more of this medication than is prescribed for you. The regular-release tablets and the syrup are usually taken every 4 to 6 hours as needed (four to six times a day). The timed-release tablets and capsules are usually taken every 8 to 10 hours as needed (two or three times a day).
Excess Drug Consumption Seek emergency medical attention. Symptoms of a dexchlorpheniramine overdose include extreme sleepiness, confusion, weakness, ringing in the ears, blurred vision, large pupils, dry mouth, flushing, fever, shaking, insomnia, hallucinations, and possibly seizures.
Forgot Drug Consumption Take the missed dose as soon as you remember. However, if it is almost time for your next dose, skip the missed dose and take only your next regularly scheduled dose. Do not take a double dose of this medication unless otherwise directed by your doctor.
Stop Drug Consumption
Possible Side Effects
General Information Constipation; diarrhea; dizziness; drowsiness; excitability; headache; loss of appetite; nausea; nervousness or anxiety; trouble sleeping; upset stomach; vomiting; weakness.
Common Drug Side Effects Stop taking dexchlorpheniramine and seek emergency medical attention if you experience an allergic reaction (difficulty breathing; closing of your throat; swelling of your lips, tongue, or face; or hives). Other, less serious side effects may be more likely to occur. Continue to take dexchlorpheniramine and talk to your doctor if you experience sleepiness, fatigue, or dizziness; headache; dry mouth; or difficulty urinating or an enlarged prostate. Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome. You may report side effects to FDA at 1-800-FDA-1088.
Rare Drug Side Effects
Very Rare Drug Side Effects
Drug Side Effects Symptoms Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); difficulty urinating or inability to urinate; fast or irregular heartbeat; hallucinations; seizures; severe dizziness, lightheadedness, or headache; severe drowsiness; tremor; vision changes.
How to Store the Medicine
How to Store the Medicine Store dexchlorpheniramine at room temperature away from moisture and heat.

Substitute Drugs

Write Your Own Review
You're reviewing:POLARAMINE PAED SYRUP 60ML
Your Rating

Get Captcha Image